# SDR USAA061237

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 16,772 hours, 16,772 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF RT OB SEAT TRACK FLOOR SUPPORT CORROSION.  REPLACED FLOORBEAM IAW SRM 51-40-11; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1 INCH X 1 INCH X .100 INCH DEEP.
